i had the implanon for 3 years then had another for 7 months when i had it removed i went on the pill on 01/03/2011, from this date my partner and i have been really bedroom active and i had also been on a course of antibiotics due to a water infection i then come off it to start trying to conceive on 15/03/2011 i was due to come on my period on 22/03/2011 but have not come on yet, i have the odd tummy cramps, very mild headaches and feel really tired all the time i have also had increased discharge of a pinkish colour, i feel quite bloated in my lower abs and have been going to toilet a lot more than usual
is there a chance that i could be pregnant
Welcome to ehealthforum,
Birth control pills start being effective after about 3-4 weeks of use. Use of other medications can hamper their effectiveness and any unprotected intercourse at the time of first pill pack use or while using any other medications, or at time of switch over of contraceptive methods can put you at risk of pregnancy. The delay in periods could suggest possibility of pregnancy. The symptoms (felling tired, headaches, abdominal cramps, bloating, increased frequency of urination, pink discharge) too are suggestive of pregnancy. You should consider visiting your gynecologist/doctor for thorough examination and blood HCG test to confirm/rule out pregnancy.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Am I Pregnant , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.